# SDR ASOA20130427140

- Difficulty date: April 27, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 23,455 hours, 18,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SERVICE DOOR FWD SILL CORRODED BETWEEN FRAME 18-20.  MX PERFORMED REPAIR ON SERVICE DOOR FWD SILL BETWEEN FRAMES 18-20 IAW SRM 53-21-10.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
